# SDR SWAA2022110950911

- Difficulty date: September 30, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 747+2; BS 747+6; BS 747+10; BS 747+14; BS 747+18. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE 53-00-53-1A-2 AND IDENTIFICATION 53-60-53-01-2  REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 747+2 IAW IAW SRM 51-10-02 PARAGRAPH 15 EVALUATED REWORKED AREA AS FOLLOW: DIMENSIONS L=1.0' W= 0.900' DEPTH:0.020'  ORIGINAL MATERIAL THICKNESS 0.040' PER BAC1496-377 REMAINING THICKNESS:0.020' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2 TOOL USED DEPTH GAUGE ID= ATS 2472 S/N UNKWOWN DUE= 12/2022;[02] PARTIAL UPDATED STEPS 1-5.;[03] CORRECTION ACTION 1: VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE SRM 53-00-53-1A-2 AND IDENTIFICATION SRM 53-60-53-01-2;[04] VERIFIED ACTION 3;[05] THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00F4LAQ;[06] UPDATED MEASUREMENT TABLE ITEM 14;[07] ALL STEPS COMPLETED;[08] TASK COMPLETE
